American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 113 found      Go to page: 1 2 3 4

[61] Da Shan Fan and Zhi Jian Wu. Transference of maximal multipliers on Hardy spaces . Proc. Amer. Math. Soc. 123 (1995) 3169-3174. MR 1273491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Nikan B. Firoozye. $n$-Laplacian in $\mathcal{H}\sp 1\sb \mathrm{loc}$ does not lead to regularity . Proc. Amer. Math. Soc. 123 (1995) 3357-3360. MR 1277110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Shan Zhen Lu and Da Chun Yang. Oscillatory singular integrals on Hardy spaces associated with Herz spaces . Proc. Amer. Math. Soc. 123 (1995) 1695-1701. MR 1239800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] P. F. X. Müller. Holomorphic martingales and interpolation between Hardy spaces: the complex method . Trans. Amer. Math. Soc. 347 (1995) 1787-1792. MR 1264825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] He Ping Liu and Shan Zhen Lu. The $H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 487-494. MR 1198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] C. W. Onneweer and T. S. Quek. On $H\sp p(\bold R\sp n)$-multipliers of mixed-norm type . Proc. Amer. Math. Soc. 121 (1994) 543-552. MR 1204383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Peter W. Jones and Jean-Lin Journé. On weak convergence in $H\sp 1({\bf R}\sp d)$ . Proc. Amer. Math. Soc. 120 (1994) 137-138. MR 1159172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] N. J. Kalton and P. Wojtaszczyk. On nonatomic Banach lattices and Hardy spaces . Proc. Amer. Math. Soc. 120 (1994) 731-741. MR 1181168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Serguei V. Kisliakov and Quan Hua Xu. Interpolation of weighted and vector-valued Hardy spaces . Trans. Amer. Math. Soc. 343 (1994) 1-34. MR 1236225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Steven C. Gadbois and William T. Sledd. Carleson measures on spaces of homogeneous type . Trans. Amer. Math. Soc. 341 (1994) 841-862. MR 1149122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] W. C. Lang. On the entropy norm spaces and the Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 118 (1993) 861-863. MR 1166359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Oscar Blasco. A note on vector-valued Hardy and Paley inequalities . Proc. Amer. Math. Soc. 115 (1992) 787-790. MR 1101979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] J.-A. Chao and R.-L. Long. Martingale transforms with unbounded multipliers . Proc. Amer. Math. Soc. 114 (1992) 831-838. MR 1079887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Anthony Carbery and Andreas Seeger. $H\sp p$- and $L\sp p$-variants of multiparameter Calder\'on-Zygmund theory . Trans. Amer. Math. Soc. 334 (1992) 719-747. MR 1072104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. Aguirre, M. Escobedo, J. C. Peral and Ph. Tchamitchian. Basis of wavelets and atomic decompositions of $H\sp 1({\bf R}\sp n)$ and $H\sp 1({\bf R}\sp n\times {\bf R}\sp n)$ . Proc. Amer. Math. Soc. 111 (1991) 683-693. MR 1050015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Akihito Uchiyama. On the characterization of $H\sp p({\bf R}\sp n)$ in terms of Fourier multipliers . Proc. Amer. Math. Soc. 109 (1990) 117-123. MR 1007515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Mark Leckband. A note on exponential integrability and pointwise estimates of Littlewood-Paley functions . Proc. Amer. Math. Soc. 109 (1990) 185-194. MR 1007504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Jan-Olov Strömberg and Richard L. Wheeden. Weighted norm estimates for the Fourier transform with a pair of weights . Trans. Amer. Math. Soc. 318 (1990) 355-372. MR 1002924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space . Trans. Amer. Math. Soc. 315 (1989) 769-797. MR 951891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] James E. Daly and Keith Phillips. On the classification of homogeneous multipliers bounded on $H\sp 1({\bf R}\sp 2)$ . Proc. Amer. Math. Soc. 106 (1989) 685-696. MR 957264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Shuichi Sato. An atomic decomposition for parabolic $H\sp p$ spaces on product domains . Proc. Amer. Math. Soc. 104 (1988) 185-192. MR 958064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Romuald Dąbrowski. On a natural connection between the entropy spaces and Hardy space ${\rm Re}\,H\sp 1$ . Proc. Amer. Math. Soc. 104 (1988) 812-818. MR 964862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Wolfgang Hensgen. On complementation of vector-valued Hardy spaces . Proc. Amer. Math. Soc. 104 (1988) 1153-1162. MR 933514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Takahiko Nakazi. Weighted norm inequalities and uniform algebras . Proc. Amer. Math. Soc. 103 (1988) 507-512. MR 943075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Michael Cwikel and Yoram Sagher. Analytic families of operators on some quasi-Banach spaces . Proc. Amer. Math. Soc. 102 (1988) 979-984. MR 934878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Oscar Blasco. Hardy spaces of vector-valued functions: duality . Trans. Amer. Math. Soc. 308 (1988) 495-507. MR 951618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Steven G. Krantz. Fatou theorems on domains in ${\mathbf{C}}^n$. Bull. Amer. Math. Soc. 16 (1987) 93-96. MR 866022.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 113 found      Go to page: 1 2 3 4